MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 PRISTINE; DIALYSIS CATHETER

C.R. BARD, INC. (BASD) -3006260740 PRISTINE; DIALYSIS CATHETER
Catalog Number 5403280
Medical Device Problem Codes Loss of or Failure to Bond (1068); Dent in Material (2526); Free or Unrestricted Flow (2945)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.H10: d4 (expiry date: 11/2023) h11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device pending return.
 
Event or Problem Description
It was reported that sometime post a dialysis catheter placement, the catheter allegedly had indentation in venous/blue lumen under fibro genic cuff.It was further reported that the catheter allegedly had high pressures problems, difficulty with aspiration and flow issues.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one 28cm pristine d/l catheter was received for evaluation.Visual, microscopic visual, tactile and functional testing were performed.The tissue cuff was partially detached and had residue.The tissue cuff was noted to be matted.Upon functional testing, both lumens were patent to infusion and aspiration.No leaks were observed during both tests.Therefore, the investigation has been unconfirmed for restricted flow rate and the investigation is confirmed for the reported dent in material and identified loss of bond issues.A definitive root cause for the reported event could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: d4 (expiry date: 11/2023).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : see h10.
 
Event or Problem Description

Brand Name
PRISTINE
Common Device Name
DIALYSIS CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key17675389
Report Number3006260740-2023-03882
Device Sequence Number15031097
Product Code MSD
UDI-Device Identifier00801741219054
UDI-Public(01)00801741219054
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K203767
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5403280
Device Lot NumberREGN2407
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/07/2023
Supplement Date Received by Manufacturer11/07/2023
Initial Report FDA Received Date09/04/2023
Supplement Report FDA Received Date11/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown